# SDR FDEA200912114419

- Difficulty date: December 11, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB30272
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING DROOP L/E INBD LWR CORNER FOUND EXISTING REPAIR. EXISTING REPAIR AT RT WING DROOP L/E INBD LWR CORNER EVALUATED AND FOUND NOT IAW SRM 57-40-01 FIGURE 201 REPAIR 5 REVISION 42.  REPAIR CARRIED OUT IAW EA NR 1-5750-137511, TITLE: WINGS - FLIGHT SURFACES - RT WING DROOP L/E SKIN REPAIR.  EO 1-5100-7-5001 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - REPAIR   IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 109.
